# SDR FDEA201112065177

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AND GOUGED RBL 45 , BS 640 - 440.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  R & R SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
